Access to all articles, new health classes, discounts in our store, and more!
I used to use Unique E for years, however since a year ago it causes nausea and stomach upset when taking it. I stopped for a while, re-tried and the same problem. Tried a different bottle before, with meal and after meal, and still had stomach upset. What could be the problem?
A reaction such as nausea and stomach upset reaction could be indicative of a liver and/or gall bladder issue. Unique E is a much larger capsule than any other brand of natural E softgel, although it is the only one which contains absolutely no excipients, and rather, contains the entire tocopherol complex. If someone has an overloaded (with toxins) liver, they may have a reaction to Unique E as they are receiving lots more beneficial E complex as well as significantly more Gamma component. I actually see this in my practice once every few years. If I had a patient who was experiencing these issues while taking Unique E, I would support both their liver and kidneys with my preferred products for four to eight months. As I mention in my class, I would expect that the patient would need to do this detoxification very slowly, and I would raise the dosage very slowly, so as to achieve the results I desire with NO detoxification symptoms. An individual who responds with stomach upset to Unique E is the same type of person who may get some type of reaction from beginning liver and kidney support.
This will indicate to me how important it is to do liver and kidney support, and how slowly it needs to be done. I might even recommend liver support for one month before the addition of kidney support for this type of individual, just to be sure they don’t detoxify too fast.
David Getoff, CCN, CTN, FAAIM, Price-Pottenger Vice President